Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 140, NWS Atlanta, GA

June 29, 20145 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2014, 10:00 PM EDT for 5 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 10:00 PM EDT (02:00 UTC)
Expired
Jun 29, 2014, 10:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Dodge County, GA, Johnson County, GA, Laurens County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 10:15 PM EDTTSTM WND DMGGoldsboro, GASEVERAL TREES AND POWER LINES WERE BLOWN DOWN ACROSS BLECKLEY COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WUUS52 KFFC 300200
SVRFFC
GAC023-091-167-175-319-300245-
/O.NEW.KFFC.SV.W.0140.140630T0200Z-140630T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 PM EDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLECKLEY COUNTY IN CENTRAL GEORGIA
  NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
  LAURENS COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA
  WESTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 1045 PM EDT

* AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF ALLENTOWN TO
  MONTROSE TO COCHRAN...MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUDLEY...CHESTER...DEXTER...CADWELL...DUBLIN...RENTZ...EAST DUBLIN
  AND WRIGHTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3239 8340 3256 8329 3258 8323 3263 8325
      3279 8317 3278 8296 3276 8295 3277 8291
      3276 8267 3247 8265 3246 8269 3241 8270
      3234 8275 3231 8272 3229 8273 3221 8284
      3216 8298
TIME...MOT...LOC 0201Z 296DEG 23KT 3278 8304 3255 8315
          3234 8330

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:45 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 29, 7:45 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT SUN JUN 29 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT
TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR
TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE
STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR
TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF
CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS.
HAVE LEANED TOWARD WARMER TEMP GUIDANCE.

SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW
DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS
INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE
LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH
FLOW ON GA/SC COAST.

SNELSON

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME
UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT
MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN
RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT
EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY
WEEKEND.

SNELSON

PREVIOUS LONG TERM DISCUSSION
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE
MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE
AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN
RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S...
THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT.
AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE
TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO
CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW
A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST
NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL
BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL
OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS
A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY...
THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND
SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE
SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON
FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF
CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY
4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE
ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE
TROUGH AND ASSOCIATED COLD FRONT.

OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS
AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY.
HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS
NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON
THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL
UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE
COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON
AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR
NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE
EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT
WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST
SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39

AVIATION...
00Z UPDATE...
A FEW THUNDERSTORMS STILL LINGERING SO HAVE KEPT TEMPO THUNDER IN
FOR ANOTHER COUPLE OF HOURS. WITH LOTS OF MOISTURE AROUND FROM
STORMS IT POSSIBLE TO SEE SOME PATCHY MVFR AND HAVE ADDED SOME
SCT012 AND VSBY 3-5SM TO MOST TAF SITES AFTER MIDNIGHT. WIND SHIFT
TO SE AROUND 04Z THEN BACK TO WEST AT 15Z. LOOK FOR ISOLATED TO
SCATTERED THUNDERSTORMS AGAIN MONDAY AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  93  71  96 /  30  40  30  20
ATLANTA         71  90  72  93 /  30  20  20  20
BLAIRSVILLE     64  84  63  89 /  30  40  30  20
CARTERSVILLE    68  90  67  93 /  30  30  20  20
COLUMBUS        72  95  73  97 /  20  20  10  20
GAINESVILLE     69  89  71  92 /  30  40  20  20
MACON           69  94  69  96 /  30  20  20  20
ROME            69  90  68  94 /  30  30  20  10
PEACHTREE CITY  68  91  68  95 /  30  20  20  20
VIDALIA         71  94  71  94 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....DEESE
AVIATION...41
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 21 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT SUN JUN 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1257 AM EDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH
BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW
STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE
GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY
SOME SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 29, 9:05 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SUN JUN 29 2014

GAZ083-084-095>097-300130-
905 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS...
AND FREQUENT CLOUD TO GROUND LIGHTNING IN TWIGGS...LAURENS...
WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL 930 PM EDT...

AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BULLARD...MOVING EAST AT 25 MPH.

THIS STORM HAS A HISTORY OF FREQUENT LIGHTNING ALONG WITH THE POTENTIAL
TO PRODUCE DIME SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BULLARD...TARVERSVILLE...MARION...DISTRICT PATH...CARY...ALLENTOWN...
DANVILLE AND JEFFERSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3269 8321 3258 8316 3249 8325 3249 8341
      3251 8360 3271 8358
TIME...MOT...LOC 0104Z 264DEG 20KT 3260 8349
Special weather statement, Jun 29, 9:30 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT SUN JUN 29 2014

GAZ073-074-084-300200-
930 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING...40 MPH
WINDS...AND PEA SIZED HAIL IN WASHINGTON...WILKINSON AND BALDWIN
COUNTIES UNTIL 1000 PM EDT...

AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOPERS...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS HAD A HISTORY OF EXCESSIVE CLOUD TO GROUND LIGHTNING
ALONG WITH THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND GUSTS TO
40 MPH AS IT MOVES ACROSS WASHINGTON...WILKINSON AND BALDWIN COUNTIES
THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
IVEY...SCOTTSBORO...PANCRAS...COOPERS...MCINTYRE...TOOMSBORO...
IRWINTON...HEBRON...OCONEE AND DEEPSTEP. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3303 8288 3279 8293 3271 8303 3291 8337
      3306 8330
TIME...MOT...LOC 0129Z 299DEG 12KT 3295 8324
Local storm report, Jun 29, 9:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     1 SE EAST NEWNAN        33.34N  84.76W
06/29/2014                   COWETA             GA   911 CALL CENTER

            COWETA COUNTY 911 REPORTED A TREE DOWN ON A POWERLINE
            NEAR 775 HIGHWAY 16 W

&&

EVENT NUMBER FFC1400736

BANGHOFF
Local storm report, Jun 29, 9:42 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     WHITESBURG              33.49N  84.91W
06/29/2014                   CARROLL            GA   EMERGENCY MNGR

            CARROLL COUNTY EMA REPORTS 1 PINE TREE DOWN

&&

EVENT NUMBER FFC1400737

BANGHOFF
Special weather statement, Jun 29, 9:42 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT SUN JUN 29 2014

GAZ083>085-096-097-109-300230-
942 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...EXCESSIVE
LIGHTNING...AND PEA SIZED HAIL IN TWIGGS...LAURENS...JOHNSON...
WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 1030 PM EDT...

AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NICKLESVILLE TO PAULK...MOVING EAST AT 35
MPH.

THESE STORMS HAVE HAD A HISTORY OF STRONG WINDS AND EXCESSIVE
CLOUD TO GROUND LIGHTNING WITH THE POTENTIAL TO PRODUCE PEA SIZED
HAIL...AS THEY MOVE ACROSS TWIGGS...LAURENS...JOHNSON...WILKINSON...
BLECKLEY AND DODGE COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE PAULK...MAGNOLIA...ROYAL...PORTER...
COLEY STATION...CARY...MONTROSE...GOLDSBORO...COCHRAN...
NICKLESVILLE...REBIE...RODDY...EMPIRE...CHAPPELLS MILL AND DUDLEY.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3233 8342 3240 8350 3243 8349 3252 8335
      3263 8315 3275 8310 3272 8304 3277 8296
      3276 8295 3278 8288 3272 8268 3257 8265
      3237 8274 3225 8307
TIME...MOT...LOC 0140Z 287DEG 29KT 3272 8311 3251 8315
          3235 8342
Local storm report, Jun 29, 9:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     NON-TSTM WND DMG WARNER ROBINS           32.62N  83.63W
06/29/2014                   HOUSTON            GA   AMATEUR RADIO

            A HAM RADIO OPERATOR REPORTED A LARGE TREE DOWN WHICH
            TOOK OUT POWER LINES AND LANDED ON PART OF CAR AT 111
            JACOBS LN. ESTIMATED WIND SPEED OF 40-45 MPH.

&&

EVENT NUMBER FFC1400738

BANGHOFF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jun 29, 8:33 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:48 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:53 PM EDTSpecial Weather StatementFFCBaldwin22 min
Jun 29, 9:05 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jun 29, 9:17 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson43 min
Jun 29, 9:30 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jun 29, 9:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 30, 12:10 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield50 min
Jun 30, 12:18 AM EDTSpecial Weather StatementFFCChattooga, Floyd27 min
Jun 30, 12:37 AM EDTSpecial Weather StatementFFCPaulding, Polk38 min
Jun 30, 12:42 AM EDTSpecial Weather StatementFFCBartow, Gordon78 min
Jun 30, 1:13 AM EDTSpecial Weather StatementFFCFloyd32 min
Jun 30, 1:39 AM EDTSpecial Weather StatementFFCPolk21 min
Jun 30, 2:01 AM EDTSpecial Weather StatementFFCPickens44 min
Jun 30, 9:36 AM EDTSpecial Weather StatementFFCHall24 min
Jun 30, 9:57 AM EDTFlash Flood WarningFFCGilmer6 hr
Jun 30, 10:20 AM EDTSpecial Weather StatementFFCMurray40 min
Jun 30, 12:58 PM EDTSpecial Weather StatementFFCClayton, Rockdale47 min
Jun 30, 1:15 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more45 min
Jun 30, 1:58 PM EDTSpecial Weather StatementFFCButts32 min
Jun 30, 2:03 PM EDTSpecial Weather StatementFFCSpalding42 min
Jun 30, 2:12 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton48 min
Jun 30, 2:58 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jun 30, 3:07 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson23 min
Jun 30, 3:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 30, 3:51 PM EDTSpecial Weather StatementFFCBibb, Peach24 min
Jun 30, 3:56 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 30, 4:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs45 min
Jun 30, 4:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jun 30, 4:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Jun 30, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 30, 5:03 PM EDTSpecial Weather StatementFFCPulaski27 min
Jun 30, 5:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 30, 5:29 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee46 min
Jun 30, 5:36 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Telfair, Wilcox39 min
Jun 30, 6:15 PM EDTSpecial Weather StatementFFCStewart30 min
Jun 30, 6:38 PM EDTSpecial Weather StatementFFCCrisp22 min
Jun 30, 7:08 PM EDTSpecial Weather StatementFFCCrisp37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.